Quit smoking symptom 6 weeks later?

Discussion in 'Nicotine' started by Deeo, Feb 16, 2014.

Thread Status:
Not open for further replies.
Image has been removed.
URL has been removed.
Email address has been removed.
Media has been removed.
  1. Deeo

    Deeo Super Member ECF Veteran

    Joined:
    Mar 19, 2013
    Location:
    Ontario, Canada
    Not sure if i am getting sick or not. Iv'e had the diarrhea for 4 days now and it seems to be getting worse, cramping and noises etc. I heard that this can happen when quitting smoking but i have not heard of it happening 6 weeks later? I know it can't be my ejuice because iv'e been vaping the same stuff, flavor and mg. I am wondering if it could be that my body is telling me that i am getting to much nic now and to lower it? I vape 12ml ejuice. I know you are not doctors but just wondering what you think?

    Edit: forgot to mention i feel nauseated today too. Which is why i am thinking maybe i need to lower me nic?
     
  2. Deeo

    Deeo Super Member ECF Veteran

    Joined:
    Mar 19, 2013
    Location:
    Ontario, Canada
    I don't believe I am sick. This must be from quitting smoking. I know this can happen but really,6 weeks later?
     
Thread Status:
Not open for further replies.

Share This Page